Linear singularly perturbed problems with pulse influence

Authors

  • T. A. Mel'nik Київ. нац. ун-т iм. Т. Шевченка

Abstract

We establish the closeness of solutions of a linear singularly perturbed problem with asymptotically large pulse influence and the corresponding degenerate problem.

Published

25.01.1999

Issue

Section

Short communications

How to Cite

Mel'nik, T. A. “Linear Singularly Perturbed Problems With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 1, Jan. 1999, pp. 133–139, https://umj.imath.kiev.ua/index.php/umj/article/view/4592.